Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 16, NWS Tallahassee, FL

February 24, 2016

NWS Tallahassee, FL issued this small craft advisory at Feb 24, 2016, 10:04 AM EST. It took effect at Feb 24, 2016, 10:00 PM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2016, 10:04 AM EST (15:04 UTC)
In effect from
Feb 24, 2016, 10:00 PM EST
Expired
Feb 26, 2016, 4:00 PM EST
In force
42 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

816 
WHUS72 KTAE 241504
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 AM EST WED FEB 24 2016

...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE
FLORIDA PANHANDLE AND BIG BEND REMAINS IN EFFECT THROUGH THIS
EVENING...

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF THE
FLORIDA PANAHANDLE AND BIG BEND IN EFFECT TONIGHT THROUGH THURSDAY
MORNING...

GMZ730-750-755-765-770-775-242315-
/O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
/O.NEW.KTAE.SC.Y.0016.160225T0300Z-160225T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1004 AM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
7 AM EST THURSDAY. 

* PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT 
  GUSTS OF 34 TO 40 KNOTS. 

* PEAK WAVES/SEAS...10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17
  FEET POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOORE
8 follow-up statements
516 
WHUS72 KTAE 242111
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 PM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT THROUGH 10 PM THIS EVENING...

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY
MORNING...

GMZ730-750-755-765-770-775-250230-
/O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
/O.EXT.KTAE.SC.Y.0016.160225T0300Z-160226T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
411 PM EST WED FEB 24 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
1 PM EST FRIDAY...

* PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT 
  GUSTS OF 34 TO 40 KNOTS. 

* PEAK WAVES/SEAS...10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 
  FEET POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOORE
566 
WHUS72 KTAE 250301
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1001 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY
MORNING...

GMZ730-750-755-765-770-775-250900-
/O.EXP.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1001 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* PEAK WINDS: NORTHWEST AROUND 25 KNOTS TONIGHT GUSTING TO AROUND
  30 KNOTS. 

* PEAK SEAS: 10 TO 13 FEET WITH OCCASIONAL SEAS TO 17 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
899 
WHUS72 KTAE 250837
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY
MORNING...

GMZ730-765-251530-
/O.EXT.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
337 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* PEAK WINDS: NORTHWEST AROUND 22 KNOTS EARLY THIS MORNING GUSTING
  TO AROUND 30 KNOTS.

* PEAK SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET EARLY
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-770-775-251530-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
337 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* PEAK WINDS: NORTHWEST AROUND 23 KNOTS EARLY THIS MORNING
  GUSTING TO AROUND 30 KNOTS.

* PEAK SEAS: 8 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET EARLY
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
888 
WHUS72 KTAE 250844
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING...

GMZ730-765-251645-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
344 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* PEAK WINDS: NORTHWEST AROUND 22 KNOTS EARLY THIS MORNING GUSTING
  TO AROUND 30 KNOTS.

* PEAK SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET EARLY
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-770-775-251645-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
344 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* PEAK WINDS: NORTHWEST AROUND 23 KNOTS EARLY THIS MORNING
  GUSTING TO AROUND 30 KNOTS. 

* PEAK SEAS: 8 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET EARLY
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
447 
WHUS72 KTAE 251523
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 AM EST THU FEB 25 2016

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH FRIDAY
MORNING...

GMZ730-765-252130-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1023 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* PEAK WINDS: NORTHWEST AROUND 20 KNOTS GUSTING TO AROUND 30
  KNOTS.

* PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET...HIGHEST
  OUTSIDE OF APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-755-770-775-252130-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1023 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* PEAK WINDS: NORTHWEST AROUND 20 KNOTS INCREASING TO 20 TO 25
  KNOTS TONIGHT GUSTING TO AROUND 30 KNOTS.

* PEAK SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
530 
WHUS72 KTAE 252033
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EST THU FEB 25 2016

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH FRIDAY
MORNING FOR WATERS WEST OF THE OCHLOCKONEE RIVER...

GMZ730-765-252145-
/O.CAN.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
333 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.
HOWEVER...SMALL CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE
CAUTION TONIGHT.

$$

GMZ750-755-770-775-260930-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
333 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* PEAK WINDS: NORTHWEST AROUND 20 TO 25 KNOTS GUSTING TO AROUND
  30 KNOTS.

* PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MOORE
517 
WHUS72 KTAE 260847
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
347 AM EST FRI FEB 26 2016

...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH FRIDAY
MORNING FOR WATERS WEST OF THE OCHLOCKONEE RIVER...

GMZ750-755-770-775-261800-
/O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
347 AM EST FRI FEB 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* PEAK WINDS: NORTHWEST AROUND 20 TO 25 KNOTS GUSTING TO AROUND 
  30 KNOTS. 

* PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
590 
WHUS72 KTAE 261532
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 AM EST FRI FEB 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60
NAUTICAL MILES...

GMZ750-755-770-775-262100-
/O.EXT.KTAE.SC.Y.0016.000000T0000Z-160226T2100Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1032 AM EST FRI FEB 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* PEAK WINDS: NORTH NORTHWEST AROUND 20 KNOTS. 

* PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 6:27 AM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Feb 24, 6:27 AM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 AM EST WED FEB 24 2016

.Aviation...
[Through 12Z Thursday]...

MVFR CIGs will become VFR by late morning. Strong southwesterly
winds will become westerly after the cold front passes. Sustained
winds will be in the 20 to 25 knot range today. Gusts will likely
be in the 30 to 35 knot range today.

&&

.Prev Discussion [435 AM EST]...

.Near Term [Through Today]...

A line of severe thunderstorms is currently moving through the
region. A tornado watch remains in effect until 6am EST for most
counties east of the Chattahoochee/Apalachicola Rivers. This line
does have a history of producing damaging winds and tornadoes. This
line will be mostly out of the region by sunrise. A few showers are
possible this morning behind the main line of thunderstorms. The
associated cold front is currently over Mississippi and will move
through the region late this morning. A Wind Advisory is in effect
until this evening. Winds today will be strong and gusty with
sustained winds around 25 to 28 mph and gusts of 40 mph.
Temperatures will be cooler today once the cold front passes. Highs
today will be in the 60s.

.Short Term [Tonight Through Friday]...

Expect cooler and drier conditions for Thursday and Friday with
POPs near zero. Highs will be in the lower 60s. Lows will be in
the 30s.

.Long Term [Friday Night Through Wednesday]...

Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.

On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.

.Marine...

A Gale Warning is in effect until late Wednesday night for all
marine waters. The strong onshore winds ahead of the cold front
will drive the tides higher than normal. The highest tides
(coupled with relatively high astronomical tides) will be in the 3
to 4 feet range at the time of high tide this morning, along the
coast east of Apalachicola. This is not quite high enough to
warrant a Coastal Flood advisory. Winds and seas will be slow to
subside and may see advisory level conditions from Wednesday night
through Thursday night.

.Fire Weather...

After a wetting rain this morning, drier air will be moving in today
behind a cold front. RH values will stay above critical thresholds
today, but will be very low tomorrow. Dispersion indices will be
high today due to strong gusty winds. A Wind Advisory is in effect
until this evening with sustained winds of 25 mph and gusts of 40
mph.

.Hydrology...

The Pea and Choctawhatchee Rivers are on the rise. The
Choctawhatchee at Caryville is predicted to reach flood stage by
Thursday night. The Apalachicola River at Blountstown is holding
steady at 14.7 feet and it not expected to reach flood stage but
will be closely monitored.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   67  39  62  35  61 /  10   0   0   0   0
Panama City   63  42  60  38  57 /  10   0   0   0   0
Dothan        60  38  60  34  58 /  10   0   0   0   0
Albany        65  38  59  32  58 /  10   0   0   0   0
Valdosta      71  40  62  35  60 /  20   0   0   0   0
Cross City    71  41  63  34  61 /  70   0   0   0   0
Apalachicola  67  43  60  38  58 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening FOR Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk through this evening FOR Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EST /3 AM CST/ Thursday FOR
     Coastal Bay-Coastal Gulf-South Walton.

GA...Wind Advisory until 6 PM EST this evening FOR Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 5 PM CST this afternoon FOR Coffee-Dale-
     Geneva-Henry-Houston.

GM...Gale Warning until 10 PM EST this evening FOR Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...MCDERMOTT
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...MCDERMOTT
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...MCDERMOTT

In the hours before

Local storm report, Feb 24, 5:42 AM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
542 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     CLARKSVILLE             30.44N 85.19W
02/24/2016                   CALHOUN            FL   LAW ENFORCEMENT

            SCATTERED TREES AND POWER LINES DOWN THROUGHOUT THE
            COUNTY

&&

DVD
Local storm report, Feb 24, 5:53 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     2 S ESTIFFANULGA        30.28N 85.04W
02/24/2016                   LIBERTY            FL   LAW ENFORCEMENT

            ONE REPORT OF TREE DOWN ON COUNTY ROAD 333

&&

DVD
Local storm report, Feb 24, 6:08 AM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     HARTFORD                31.11N 85.69W
02/23/2016                   GENEVA             AL   PUBLIC

            ROOF DAMAGE REPORTED IN HARTFORD

&&

DVD
Local storm report, Feb 24, 6:28 AM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     4 N WALKER              31.60N 84.31W
02/24/2016                   DOUGHERTY          GA   911 CALL CENTER

            TREE DOWN ON THE 5400 BLOCK OF OLD DAWSON ROAD

&&

DVD
Local storm report, Feb 24, 6:49 AM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
649 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     TSTM WND DMG     5 WNW ALBANY            31.62N 84.25W
02/24/2016                   DOUGHERTY          GA   BROADCAST MEDIA

            TWO TREES WERE REPORTED TO HAVE FALLEN ON A HOME ON THE
            2800 BLOCK OF DOUBLEGATE DRIVE

&&

DVD
Local storm report, Feb 24, 8:23 AM EST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 AM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     COASTAL FLOOD    2 SE PANACEA            30.02N 84.37W
02/24/2016                   WAKULLA            FL   EMERGENCY MNGR

            MINOR COASTAL FLOODING REPORTED ON BOTTOMS ROAD AT TIME
            OF HIGH TIDE.

0314 AM     COASTAL FLOOD    SSW SAINT MARKS         30.15N 84.21W
02/24/2016                   WAKULLA            FL   EMERGENCY MNGR

            MINOR COASTAL FLOODING ON OLD FORT ROAD AT THE TIME OF
            HIGH TIDE.

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 9:32 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton43 min
Feb 23, 9:48 PM ESTTornado WarningTAEWalton27 min
Feb 23, 10:09 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton51 min
Feb 23, 10:50 PM ESTSevere Thunderstorm WarningTAEHolmes40 min
Feb 23, 11:00 PM ESTSevere Thunderstorm WarningTAEHolmes, Walton, Washington60 min
Feb 23, 11:52 PM ESTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington83 min
Feb 24, 12:20 AM ESTSpecial Marine WarningTAE25 min
Feb 24, 12:22 AM ESTTornado WarningTAEBay38 min
Feb 24, 12:43 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 12:47 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more88 min
Feb 24, 1:15 AM ESTTornado WarningTAECalhoun, Jackson, Liberty17 min
Feb 24, 1:26 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 1:49 AM ESTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more86 min
Feb 24, 2:28 AM ESTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla62 min
Feb 24, 2:33 AM ESTRiver Flood WarningTAEHolmes, Washington5 days
Feb 24, 3:05 AM ESTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla55 min
Feb 24, 3:30 AM ESTSpecial Marine WarningTAE2 hr
Feb 24, 3:54 AM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Feb 24, 3:55 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor, Wakulla80 min
Feb 24, 4:02 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton33 hr
Feb 24, 4:42 AM ESTSevere Thunderstorm WarningTAELafayette, Madison, Taylor48 min
Feb 24, 5:21 AM ESTSpecial Marine WarningTAE24 min
Feb 24, 6:41 AM ESTRiver Flood WarningTAEWalton25 hr
Feb 24, 1:35 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty20 days
Feb 23, 11:54 PM ESTSevere Thunderstorm WarningTAEClay, Early, Miller, Randolph51 min
Feb 24, 12:10 AM ESTTornado WarningTAECalhoun, Clay, Early, Randolph25 min
Feb 24, 12:19 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 2 more56 min
Feb 24, 12:38 AM ESTSevere Thunderstorm WarningTAEBaker, Clay, Decatur, Early, Miller, Randolph and 1 more67 min
Feb 24, 12:50 AM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Worth25 min
Feb 24, 12:52 AM ESTTornado WarningTAECalhoun, Dougherty, Lee, Terrell, Worth38 min
Feb 24, 1:10 AM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 4 more65 min
Feb 24, 1:12 AM ESTTornado WarningTAEDecatur, Early, Miller, Seminole48 min
Feb 24, 1:25 AM ESTTornado WarningTAEBaker, Calhoun, Dougherty35 min
Feb 24, 1:41 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Early, Grady, Miller and 2 more49 min
Feb 24, 1:43 AM ESTTornado WarningTAEBaker, Early, Miller, Mitchell31 min
Feb 24, 1:48 AM ESTSevere Thunderstorm WarningTAEBen Hill, Turner27 min
Feb 24, 2:03 AM ESTTornado WarningTAEDougherty, Lee, Worth27 min
Feb 24, 2:09 AM ESTTornado WarningTAEBaker, Dougherty, Mitchell, Worth20 min
Feb 24, 2:12 AM ESTSevere Thunderstorm WarningTAEBaker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more63 min
Feb 24, 2:21 AM ESTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more54 min
Feb 24, 2:42 AM ESTTornado WarningTAEBen Hill, Dougherty, Lee, Turner, Worth29 min
Feb 24, 2:43 AM ESTTornado WarningTAEGrady32 min
Feb 24, 2:59 AM ESTSevere Thunderstorm WarningTAEColquitt, Grady, Mitchell, Thomas46 min
Feb 24, 3:12 AM ESTTornado WarningTAEBen Hill, Turner19 min
Feb 24, 3:37 AM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lowndes, Thomas53 min
Feb 24, 4:29 AM ESTSevere Thunderstorm WarningTAEBerrien, Irwin, Tift27 min
Feb 23, 11:14 PM ESTTornado WarningTAEDale, Geneva, Henry, Houston46 min
Feb 23, 11:25 PM ESTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston65 min
Feb 23, 11:37 PM ESTAreal Flood AdvisoryTAEGeneva113 min
Feb 23, 11:48 PM ESTTornado Warning Tornado observedTAEHenry30 min
Feb 24, 12:41 AM ESTAreal Flood AdvisoryTAEHouston2 hr

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.